# SDR SWAA2022101839540

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF HAS A BROKEN TAB. / [01] IDENTIFIED FLOOR PANEL 221BF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B  DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1   REMOVED (3EA) THROUGH INSERTS; AND (1EA) BLIND INSERT TO FACILITATE REPAIR; REMOVED DAMAGE TO 1 SKIN LOCATED AT AFT O/B TAB MEASURING 3.5'X1.5'; CLEANED AREA OF DAMAGE; WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-F;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] UPDATED MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[05] APPLIED POTTING COMPOUND BMS5-28 TY19 LOT#AK2DP3091K TO OPEN CORE CELLS; CURED UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2022; SANDED FLUSH; RE-CLEANED; AND FABRICATED REPAIR PLIES USING BMS9-3 ST1581 LOT#1502472-1 IAW SRM 53-00-50-2R-1 PAR.3 G-J; K(1)(A)  OK TO INSTALL REPAIR PLIES;[06] VERIFIED CORRECTIVE ACTION 5  OK TO INSTALL REPAIR PLIES;[07] INSTALLED REPAIR PLIES USING BMS8-201 TYIII LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:E11542 DUE:09/2023 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(B-C)-L(1)
